# SDR SWAA2013082719643

- Difficulty date: August 18, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 51,063 hours, 29,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESSURE WEB CRACKED AT STATION 663 BETWEEN RBL 34 TO RBL 35.  REPAIRED WEB IAW SRM.
